# SDR SWAA2020030442006

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750131
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRACK STA 807+3" TO 807+6" RBL 13.8 WL 156 CORRODED AROUND NUTPLATE HOLES        REMOVED CORROSION ON AFT PIT FLOOR TRACK STA 807+3 TO 807+6 RBL 13.8 IAW SRM 51-10-02 CONFIRMED WITH 10X MAG. MEASURED MATERIAL LOSS AT SPOT A TO BE .014" ORIGINAL .075 REMAINING .061 AND AT SPOT B LOSS OF .005 ORIGINAL .075 REMAINING .070, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, R&R DAMAGED FLOOR TRACK IAW SRM 53-00-53-2R-3. P/N 146A7501-31  ATAG WN7344
